Articles

Dynamic sender-receiver games

N. VIEILLE, J. Renault, E. Solan

Journal of Economic Theory

March 2013, vol. 148, n°2, pp.502-534

Departments: Economics & Decision Sciences, GREGHEC (CNRS)

Keywords: Sender-receiver, Dynamic games, Bayesian games, Communication, Repeated games

http://dx.doi.org/10.2139/ssrn.2229960


We consider a dynamic version of sender–receiver games, where the sequence of states follows an irreducible Markov chain observed by the sender. Under mild assumptions, we provide a simple characterization of the limit set of equilibrium payoffs, as players become very patient. Under these assumptions, the limit set depends on the Markov chain only through its invariant measure. The (limit) equilibrium payoffs are the feasible payoffs that satisfy an individual rationality condition for the receiver, and an incentive compatibility condition for the sender


JavaScriptSettings